# SDR IPXA10659124

- Difficulty date: March 31, 2010
- Submitted: April 9, 2010
- Operation: Air carrier
- Aircraft: N326UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27752
- Aircraft time: 33,300 hours, 10,101 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Wedge
- Part number: 113T310096G
- Part serial: 000012
- Condition: Delaminated
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  RT WING OTBD T/E FLAP, T/E WEDGE LWR SURFACE MID AREA DELAMINATION . COMPOSITE WET LAY UP REPAIR CARRIED OUT IAW SRM 51-70-06 PAR 5A (1) FIG 9. REV 46.
